# SDR SIMA200506104

- Difficulty date: February 8, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14572178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - FOUND DURING CPCP INSPECTION, FOUND CORROSION ON SERVICE DOOR SILL IN FORWARD CABIN GALLEY.  REMOVED AND REPLACED SERVICE DOOR SILL IAW SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
